# SDR DALA13037470971

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 58,695 hours, 43,333 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Bent
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, TAILCONE L-FRAME WAS NOTED TO BE BENT AT THE 3:00 POSITION BETWEEN THE TAILCONE ALIGNMENT RECEPTICALS.  NEW FRAME SECTION INSTALLED IAW SRM 51-01 AND DWG 9911957 AND THE REQUIRED INSPECTION WAS COMPLETED.
